# SDR IPXA2015080291876

- Difficulty date: July 19, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 76,096 hours, 12,193 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, RT WING FIXED L/E EXTERIOR SKIN CRACKED AT NR 12 SLAT TRACK CUT-OUT, XOS 776.  REPAIRED RT WING L/E SKIN IAW SRM 57-40-02, REPAIR 7, FIG 201.
